Dirichlet forms, quasiregular functions and Brownian motion.
Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 273-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1988__91_3_143541,
author = {Bernt Oksendal},
title = {Dirichlet forms, quasiregular functions and {Brownian} motion.},
journal = {Inventiones mathematicae},
pages = {273--298},
year = {1988},
volume = {91},
number = {3},
zbl = {0639.30017},
url = {http://geodesic.mathdoc.fr/item/IM_1988__91_3_143541/}
}
Bernt Oksendal. Dirichlet forms, quasiregular functions and Brownian motion.. Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 273-298. http://geodesic.mathdoc.fr/item/IM_1988__91_3_143541/